# SDR UALA2012122107359

- Difficulty date: December 20, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 91,323 hours, 14,507 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Motor
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC MOTOR GENERATOR (HMG) INOPERATIVE AND DEACTIVATED.  HYDRAULIC MOTOR GENERATOR (HMG) HAS BEEN DEFERRED IN COMPLIANCE WITH MEL CARD 29060.  REACTIVATED SYSTEM PER MEL 2911G AND 2425A.
